# SDR CALA2015022093152

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 94,514 hours, 14,920 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OUTBOARD LAVATORY AT DOOR 2R SMOKE DETECTOR TURNS ON WHEN POWER TO ACFT TURNED ON.  HAPPENED A FEW TIMES, WAS ABLE TO RESET DETECTOR EACH TIME.  FOUND MESH SCREEN DIRTY.  CLEANED SCREEN IAW AMM 26-13-01.  CYCLED ACFT POWER OFF & ON SEVERAL TIMES WITH NO SMOKE DETECTOR ALARM GOING OFF.  HAD GREEN POWER INDICATOR ILLUMINATED EACH TIME.
